RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 3  


Abstract properties of $S$-arithmetic groups and the congruence s problem
V. P. Platonov, A. S. Rapinchuk
483
Automorphism groups of some Mordell–Weil lattices
Pham Huu Tiep
509
On the representation of analytic functions of several variables by exponential series
A. B. Sekerin
538
A function theorety method in elliptic problems in the plane. II. The piecewise smooth case
A. P. Soldatov
566
On the existence of three nonselfintersecting geodesics on manifolds homeomorphic to the 2-sphere
I. A. Taimanov
605
On strengthening K. Strebel's convergence theorem
V. I. Ryazanov
636
Hyperidentities of Boolean algebras
Yu. M. Movsisyan
654
Holomorphic extension of $CR$-functions with singularities on a generic manifold
A. M. Kytmanov, T. N. Nikitina
673
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019